# SDR UIEA2019101505720

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,264 hours, 17,474 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Dislodged
- Location: Nr 2 Eng Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORANGE SEAL APPEARS EXTRUDED OR DISLODGED ON SENSOR PROBES IN ENGINE INLET ON # 2 ENGINE.( CORRECTED SEAL IAW AMM 72-32-00, NO FURTHER DEFECTS NOTED AT THIS TIME.  )
